Changing lip filler brands?

If you used Teosyal 9 weeks prior, is it safe to use Juvederm? Isit possible they could react?

Doctor Answers 7

Changing lip filler brands

Thank you for your question.  Yes, it it safe to use a different hyaluronic acid filler.  Consult with a board certified plastic surgeon.  Best Wishes

Changing lip filler brands?

Thank you for sharing your question.  It is safe to use Juvederm on top of your Teosyal and as they are a similar compound they will not interact.  Hope this helps.

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 35 reviews

Using 2 different lip fillers

Thank you for your question. Both are HA fillers so there is no contraindication to use another type of HA. Be sure to let your injector know you previously had filler so they are aware.

You might also like...

Changing Lip Fillers/Teosyal/Juvederm--Lip Augmentation with Fillers (Restylane, Juvederm) or Lip Implant or Fat

These are both HA fillers and you should be fine with the change. If you're unhappy with the results of fillers, lip implants and fat can be used for a more permanent result. See an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 149 reviews

Combining Teasyal and Juvederm

These are both HA fillers and there is absolutely nothing to worry about to have these both in the lips at the same time. I don't know of any filler that reacts with another one as a matter of fact.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.5 out of 5 stars 22 reviews

Teosyal and Juvederm

Teosyal is a Swiss brand of hyaluronic acid and although it's not available in the US to my knowledge and I haven't used it, mixing different types of fillers (especially both hylauronics) is generally safe.  Be certain that your injector is aware so he/she can further research the subject.  FYI most hyaluronics last for about 8-9 months.

Jon A. Perlman, MD
Beverly Hills Plastic Surgeon
5.0 out of 5 stars 27 reviews

Teosyal + Juvederm

I am unfamiliar with Teosyal, but I see that it is unavailable in the US. In general, with all fillers in the US, it is safe to "layer" them without risk of reaction. I would recommend calling your provider and asking them or even perhaps calling the manufacturer direct and inquiring.

Justin Harper, MD
Columbus Physician
5.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.